# SDR DALA100205521

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 74,384 hours, 30,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND LT SIDE DOOR EMERGENCY POWER SPRING CYLINDER INOP.  MX R & R THE EMERGENCY POWER SPRING CYLINDER.  CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.
